Skip to content

Departamento de Matematica

Sections
Personal tools
You are here: Home » Members » mwalsh's Home

Miguel Walsh

Math Home Page - Departamento de Matematica, Universidad de Buenos Aires
October 2013: I have moved here.

I am a graduate student at Universidad de Buenos Aires under a 2011-2014 CONICET doctoral fellowship. Below are links to my preprints on the arXiv. You may contact me at mwalsh@dm.uba.ar.

Publications


Bounded rational points on curves
Preprint

The algebraicity of ill-distributed sets
Preprint

Norm convergence of nilpotent ergodic averages
Annals of Mathematics 175 (2012), 1667-1688

The inverse sieve problem in high dimensions
Duke Mathematical Journal 161 (2012), 2001-2022

Notes


Bounds on the p-adic valuation of determinants. This is a supplement to the article "Bounded rational points on curves".

Some examples of reductions. This is a supplement to the article "Norm convergence of nilpotent ergodic averages".

Progresiones aritméticas en subconjuntos de los primos, Tesis de Licenciatura.




Created by mwalsh
Last modified 2014-02-14 02:09 PM
 
 

Powered by Plone